# SDR UALA2011031601254

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,131 hours, 21,070 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Weak
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L SLIDE LIGHT NOT ON.  APPLIED MEL2566S.  REF TO WD 25-66-11, FOUND GIRT BAR PROX S108218 WEAK.  REPLACED PROX SWITCH.  OPS CHECKED OKAY.
